| Model Number |
UNVCA11STF |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic cholecystectomy procedure, the device seal disengaged and fell into the patient cavity, it was retrieved by the surgeon using grasper.They then used another device to resolve the issue in order to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of one device.The visual inspection noted: that the circular seal was cut and disengaged.The trocar, cannula, and envelope seal appeared intact.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of the cut and disengaged circular seal may occur when mishandled during clinical application.The root cause of the observed damage was misuse of the product which caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.